Here is My Question:
My cousin has RRMS and takes Copaxone and has been for about a year now. She gets really bad serum sickness every time she takes it. She said she can hardly get out of bed for about three days. Should she be on a different medication?
It is quite rare to get serum sickness after injecting Copaxone. However if she is that sick after the injections she should discuss with her neurologist other treatment options as there are many other FDA approved treatments for RRMS.
Benjamin Osborne, MD
Associate Professor of Neurology and Ophthalmology
Director, Neuromyelitis Optica (NMO) Clinic
Director, Neuro-Ophthalmology Clinic
Associate Director of the NIH/Georgetown Neurology Residency Program
Medstar Georgetown University Hospital
3800 Reservoir Road, NW 7PHC
Washington, DC 20007
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.